# SDR A6WA201441978

- Difficulty date: September 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 34,682 hours, 32,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMER LIGHTS 2 - 5 WILL NOT ILLUMINATE.
